# SDR UIEA2020092512044

- Difficulty date: September 21, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,720 hours, 25,223 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Unknown
- Location: Apu Pneumatic
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NO PNEUMATIC OUTPUT.  APU RESTARTED, ALL PNEU DUCT PRESSURE NORMAL, IAW AMM 49-11-00.  OK FOR SERVICE.
